# SDR USAA051343

- Difficulty date: November 7, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 312 LEVEL 1 CORROSION.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS, IAW SRM 53-10-51 REPAIR 5.  DEFECT SIZE: 5 INCHES.
